How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 9023
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

WHY DO I HEAR MY HEARTBEAT IN MY EARS Sometimes in one ear,

This answer was rated:

WHY DO I HEAR MY HEARTBEAT IN MY EARS? Sometimes in one ear, sometimes in both ears. I am on Valturna, Coreg, Hydralizine, Lasix. Lexapro and Coumadin. Would any of thesse cause this problem?
Hello,
Welcome to justanswer.com and thanks for your question.
As you describe there may be possibility of Pulsatile Tinnitus in your case.
In pulsatile tinnitus, people hear something resembling their heartbeat in their ear due to a small blood vessel that is coupled by fluid to ear drum.
It can be caused due to high blood pressure as well.

Apart from this it can be due to Eustachian tube blockage from sinusitis as well.

It is advised to undergo a clinical examination of ears , blood pressure monitoring, Lipid panel,X-ray of paranasal sinuses for further evaluation .
In the meantime you should limit salt intake .
Do nasal irrigation as well.
Drink plenty of water .
You should avoid excessive intake of caffeine and alcohol consumption.
Do regular exercises .
Lose weight .
Take proper sleep.
I suggest you to consult an ENT specialist for further evaluation and management.
Dr.Anil and 2 other Medical Specialists are ready to help you